Couldn't find what you looking for?

TRY OUR SEARCH!

Greetings all. I'm new here. I had a concussion a few months back and developed insomnia from it so my doc put me on 50 mg trazodone for sleep. I was doing ok...then they increased the meds to 100 mg at night. I felt like c**p on this - really dizzy, lightheaded and also confused and memory issues....so after a week on this we went down to 75 mg for a week....then down to 62.5 mg which i've been on for about 1.5 weeks...and now i'm developing confusion and memory issues again....anybody else had this while tapering off trazodone? how long this last? I can live with this and will try to taper back to 50 mg this week....but it's sort of scary....

any thoughts would be appreciated. oh - and my sleep seems to be doing ok - i think the sleep psychologist helps alot - just not focusing on sleep so much...seems to help

Loading...

I am going off Trazodone cold turkey at present. I was taking 50mg at bedtime as I have suffered from insommia and anxiety for years. I have only been on Traz for about 6 months. I took Remeron but gained 20 pounds. That's when the doctor switched me to Traz. I am taking a .25mg xanax when I become anxious. I want to stay off any antidepressants if I can. My problem is more insommia and anxiety. I took a 25mg Unisom last night and it worked better than the traz. I only work up twice and went back to sleep with no problem. I am going to a Sleep Study program next month and go from there.
Reply

Loading...